W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TAC083415A |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2025, this patient underwent endovascular treatment for a zone 3 thoracic aortic aneurysm and was implanted with gore® tag® thoracic branch endoprostheses (tac083415a/(b)(6), aortic component) and a gore® tag® thoracic branch endoprosthesis (tsb081506a/(b)(6), side branch component).Radial access and a single sided groin access had been obtained.It was reported that both devices deployed properly, with zero complications.On the final angio run, the left subclavian distal to the vertebral artery looked like it was spasming, and a discussion regarding a potential dissection was had.The doctor ended up having to cut down on the arm because there was no flow.The patient tolerated the procedure later this same night around 6 pm the patient was reported to have had a stroke.It was believed that the artery had been dissected during the initial access from the arm, and they had gotten back in true lumen so the stent deployed from below within the true lumen; and the remainder of the arm was dissected.The patient tolerated the procedure,.